MathSciNet Relay Station
MathSciNet bibliographic data
MR2190025 (2006g:42042) 42B35 (42B25)
Sawano, Yoshihiro; Tanaka, Hitoshi Morrey spaces for non-doubling measures. Acta Math. Sin. (Engl. Ser.) 21 (2005), no. 6, 1535–1544.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement